# SDR AALA201809129039

- Difficulty date: September 10, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 5,080 hours, 1,924 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Unlaced
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIFE RAFT LACES HAD UNRAVELED.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED THE LIFE RAFT IAW AMM 25-66-41.
